# SDR ASAA2019050929533

- Difficulty date: May 9, 2019
- Submitted: May 31, 2019
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 39,315 hours, 11,695 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A750233
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LT TRANSITION PANEL HAS CORR AT STA 724-787. GROUNDED - YES. REPAIRED LT TRANSITION PANEL (ZEE CHANNEL) IAW SRM 53 00 53 2R 6 W 1.0 O .063 R 0 L 1.0 D .063.
